# SDR COMA9630038

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti Ice Valve
- Part number: 6058T80P03
- Condition: Defective
- Location: Rt Engine
- Part time: 6,994 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INDICATED NO TORQUE DROP WHEN ANTI-ICE SELECTED ON.  REPLACED THE ANTI-ICE VALVE.  PART TOTAL CYCLES, 7,921.
